# SDR DALA2018030201311

- Difficulty date: March 1, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2. (IN REF NRC 00328) CORROSION ON RT CUSP WEB BTW STA Y=731 TO 741, X=-54 TO -60 AT PAX CABIN FLOOR STRUCTURE. CORROSION II IN REF NRC 00966 AREA WAS REPAIRED PER SRM 53-20-02 VOLUME I FIGURE 17.
